# SDR QXEA200601038

- Difficulty date: April 1, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT WING FUEL BAY 524AT HAS RUBBING LINE ON STRUCTURE AT YW207.  REPAIRED IAW DHC-8-200 SRM 51-20-11 AND AMM SUB TASK 28-43-11-120-001.
